# SDR 2019FA0000383

- Difficulty date: November 23, 2019
- Submitted: November 23, 2019
- Operation: General aviation
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4184342
- Condition: Inoperative
- Location: Seat 7a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

7A SEAT EMERGENCY LIGHT INOP. REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-51-10. OPS CHECK GOOD.
